Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 1, NWS Fort Worth, TX

January 20, 2010Van Zandt County, Texas

NWS Fort Worth, TX issued this tornado warning at Jan 20, 2010, 4:58 PM CST for Van Zandt County, Texas. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 20, 2010, 4:58 PM CST (22:58 UTC)
Expired
Jan 20, 2010, 5:45 PM CST
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 20, 5:00 PM CSTHAIL 1.257 Wnw Canton, TXHALF DOLLAR HAIL ON I-20 AT EXIT 519 JUST W OF CANTON.
Jan 20, 5:08 PM CSTHAIL 0.755 Nw Canton, TXJUST W OF MYRTLE SPRING ALG HWY 64. STILL E OF MAIN HAIL CORE.
Jan 20, 5:13 PM CSTHAIL 12 W Myrtle Springs, TXQUARTER HAIL JUST W OF MYRTLE SPRING ALG HWY 64, NW OF CANTON.
Jan 20, 5:19 PM CSTTORNADO2 N Canton, TXPOSSIBLE TORNADO TOUCHDOWN AT I-20 AND HWY 19 NORTH OF CANTON. POWER LINES AND DEBRIS ARE ON THE INTERSTATE. BUILDINGS ALSO REPORTEDLY DAMAGED.
Jan 20, 5:36 PM CSTTSTM WND DMG7 S Grand Saline, TXSIGNIFICANT DAMAGE REPORTED AT 110 AND FM 1255. TREES AND POWER LINES DOWN. POSSIBLE HOUSE DAMAGE TOO.
Jan 20, 5:43 PM CSTHAIL 1Grand Saline, TX1 INCH HAIL AT 125 E FRANK, GRAND SALINE, TX. COVERING GROUND DOWNTOWN, VERY STRONG WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 20, 3:52 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1407 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WFUS54 KFWD 202258
TORFWD
TXC467-202345-
/O.NEW.KFWD.TO.W.0001.100120T2258Z-100120T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CST WED JAN 20 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 545 PM CST

* AT 458 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 9 MILES WEST OF CANTON...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  CANTON BY 520 PM CST...
  FRUITVALE BY 540 PM CST...
  GRAND SALINE AND VAN BY 545 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3242 9607 3245 9608 3261 9608 3273 9567
      3272 9566 3273 9563 3270 9559 3269 9558
      3251 9559
TIME...MOT...LOC 2258Z 249DEG 20KT 3253 9601

$$


85/NH
3 follow-up statements
062 
WWUS54 KFWD 202311
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CST WED JAN 20 2010

TXC467-202345-
/O.CON.KFWD.TO.W.0001.000000T0000Z-100120T2345Z/
VAN ZANDT TX-
511 PM CST WED JAN 20 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
VAN ZANDT COUNTY...

AT 511 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 4 MILES WEST OF
CANTON...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF BASEBALLS MAY ALSO ACCOMPANY THIS DANGEROUS 
SEVERE THUNDERSTORM.

THE TORNADO WILL BE NEAR...
  CANTON BY 520 PM CST...
  FRUITVALE BY 535 PM CST...
  GRAND SALINE AND VAN BY 545 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3251 9559 3246 9587 3249 9600 3263 9602
      3273 9567 3272 9566 3272 9563 3273 9563
      3269 9558
TIME...MOT...LOC 2311Z 248DEG 20KT 3256 9593

$$
454 
WWUS54 KFWD 202330
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CST WED JAN 20 2010

TXC467-202345-
/O.CON.KFWD.TO.W.0001.000000T0000Z-100120T2345Z/
VAN ZANDT TX-
530 PM CST WED JAN 20 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
VAN ZANDT COUNTY...

AT 530 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTH OF
FRUITVALE...MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  GRAND SALINE BY 545 PM CST...

LAT...LON 3257 9559 3254 9582 3255 9588 3267 9587
      3273 9567 3272 9566 3272 9563 3273 9563
      3269 9559
TIME...MOT...LOC 2330Z 250DEG 22KT 3261 9578

$$
667 
WWUS54 KFWD 202341
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CST WED JAN 20 2010

TXC467-202345-
/O.CON.KFWD.TO.W.0001.000000T0000Z-100120T2345Z/
VAN ZANDT TX-
541 PM CST WED JAN 20 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR EAST
CENTRAL VAN ZANDT COUNTY...

AT 540 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
POSSIBLE TORNADO.  THIS TORNADO WAS LOCATED 4 MILES SOUTH OF GRAND 
SALINE...MOVING EAST AT 30 MPH.

THE TORNADO WARNING EXPIRES AT 545 PM CDT...BUT A SEVERE 
THUNDERSTORM WARNING CONTINUES FOR VAN ZANDT COUNTY UNTIL 630 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3257 9559 3256 9571 3257 9582 3268 9582
      3273 9567 3272 9566 3272 9563 3273 9563
      3269 9559
TIME...MOT...LOC 2340Z 251DEG 24KT 3263 9570

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 20, 2:20 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Jan 20, 2:20 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
220 PM CST WED JAN 20 2010

.DISCUSSION...
MOSTLY CLOUDY TO OVERCAST SKIES HAVE SLOWED HEATING TODAY AND
TEMPERATURES THIS AFTERNOON ARE STILL IN THE MID 60S TO NEAR 70
DEGREES. HOWEVER...CLOUDS ARE STARTING TO CLEAR ACROSS CENTRAL
TEXAS AND WILL LIKELY SEE CLEARING SKIES ACROSS THE WESTERN
COUNTIES BY 3 PM. DRYLINE IS SHAPING UP NICELY ACROSS WEST
CENTRAL TEXAS /FROM APPROXIMATELY WICHITA FALLS TO SAN ANGELO/ AND
WILL BE ADVANCING EAST THIS EVENING. 18Z FWD SOUNDING INDICATES AN
UNSTABLE ENVIRONMENT ALREADY IN PLACE WITH SBCAPE OF 1900 J/KG AND
STEEP MID LEVEL LAPSE RATES BETWEEN 800-500 MB. THE UPPER LEVEL
TROUGH IS NOW ORIENTED FROM COLORADO INTO THE TEXAS PANHANDLE AND
LARGE SCALE LIFT WILL BEGIN TO SPREAD OVER THE REGION BY THE LATE
AFTERNOON/EARLY EVENING HOURS.

CONVECTIVE INITIATION WILL LIKELY BEGIN WITHIN THE NEXT TWO HOURS
AND THE THREAT FOR SEVERE WEATHER WILL CONTINUE THROUGH THE
EVENING HOURS. THE BEST INSTABILITY STILL IS EAST OF INTERSTATE 35
BUT THE CHANCE FOR SEVERE STORMS WEST OF THE I-35 CORRIDOR IS
INCREASING /IN THE VICINITY OF OR AHEAD OF THE DRYLINE WHERE
CLOUDS ARE STARTING TO CLEAR OUT/. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREAT ACROSS NORTH TEXAS...BUT AN ISOLATED
TORNADO OR TWO MAY OCCUR ACROSS EAST TEXAS THIS EVENING. THE RAIN
CHANCES AND SEVERE WEATHER SHOULD BE ENDING AROUND MIDNIGHT AS
THE UPPER LEVEL TROUGH AXIS SWINGS ACROSS THE REGION...THE SURFACE
LOW MOVES INTO EASTERN OKLAHOMA...AND DRY AIR INVADES FROM THE
WEST. WILL KEEP SLIGHT RAIN CHANCES IN THE NORTHEAST AFTER
MIDNIGHT TO ACCOUNT FOR ANY REMAINING CONVECTIVE ACTIVITY CLEARING
THE AREA.

THE NEXT SIGNIFICANT WEATHER EVENT/IMPACT OF CONCERN CONTINUES TO
BE FRIDAY AND SATURDAY AS THE NEXT POTENT UPPER LEVEL STORM SYSTEM
APPROACHES. WINDY CONDITIONS ARE EXPECTED FRIDAY AND SATURDAY AND
RELATIVE HUMIDITIES WILL BE LOW...PRESENTING A POTENTIAL FIRE
WEATHER THREAT. THE BEST CHANCE FOR RAIN ON SATURDAY WHEN THE
UPPER LEVEL TROUGH ARRIVES STILL LOOKS TO BE EAST OF INTERSTATE
35 AND WILL INCLUDE ISOLATED THUNDER BASED ON MODEL SOUNDINGS.
OTHERWISE...ABOVE NORMAL TEMPERATURES WILL CONTINUE UNTIL EARLY
NEXT WEEK WHEN A COLD FRONT ARRIVES AND HELPS TO COOL TEMPS BACK
TO NEAR NORMAL VALUES.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  44  68  43  71  51 /  40   5   0   5  20
WACO, TX              45  71  43  72  54 /  40   5   0   5  20
PARIS, TX             47  62  40  68  51 /  80  10   0   5  20
DENTON, TX            42  67  43  70  49 /  40   5   0   5  20
MCKINNEY, TX          44  66  42  69  50 /  50   5   0   5  20
DALLAS, TX            48  68  43  70  53 /  40   5   0   5  20
TERRELL, TX           48  67  44  71  53 /  50   5   0   5  20
CORSICANA, TX         47  70  44  73  54 /  40   5   0   5  20
TEMPLE, TX            47  73  44  73  55 /  30   5   0   5  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/82
Hazardous weather outlook, Jan 20, 4:05 PM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
405 PM CST WED JAN 20 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
405 PM CST WED JAN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE
HAIL AND DAMAGING WINDS THROUGH MIDNIGHT ALONG AND
EAST OF A BOWIE...GRANBURY...WACO...HEARNE LINE.

A SURFACE LOW WILL TRACK EAST NEAR THE IMMEDIATE RED RIVER VALLEY
THROUGH THE EVENING HOURS. BACKED LOW LEVEL WINDS MAY ALLOW FOR A
BRIEF TORNADO THREAT LATER THIS EVENING ACROSS NORTHEAST PARTS OF
NORTH TEXAS. THE SEVERE WEATHER THREAT SHOULD WANE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ELEVATED GRASS FIRE DANGER CAN BE EXPECTED WEST OF I-35 BOTH
FRIDAY AND SATURDAY AFTERNOONS...AS GUSTY SOUTH AND WEST WINDS 15
TO 20 MPH COMBINE WITH LOW AFTERNOON HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY BY THIS EVENING...ESPECIALLY ACROSS
THE EASTERN HALF OF NORTH TEXAS.

In the hours before

Special weather statement, Jan 20, 3:45 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CST WED JAN 20 2010

TXZ117-202215-
PARKER TX-
345 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY

AT 345 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF
WEATHERFORD...MOVING NORTHEAST AT 45 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ANNETTA...BRIAR...HUDSON
OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3300 9766 3300 9754 3277 9754 3260 9774
      3276 9797
TIME...MOT...LOC 2145Z 229DEG 38KT 3274 9780
Special weather statement, Jan 20, 4:00 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST WED JAN 20 2010

TXZ121-202230-
KAUFMAN TX-
400 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN KAUFMAN COUNTY

AT 358 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF KAUFMAN...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COTTONWOOD...GRAYS
PRAIRIE...KAUFMAN AND KEMP.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3236 9624 3236 9644 3241 9644 3247 9650
      3251 9651 3263 9633 3250 9612
TIME...MOT...LOC 2158Z 216DEG 32KT 3233 9643
Special weather statement, Jan 20, 4:16 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CST WED JAN 20 2010

TXZ119>121-202245-
DALLAS TX-ROCKWALL TX-KAUFMAN TX-
416 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN DALLAS COUNTY
  NORTHWESTERN KAUFMAN COUNTY
  SOUTHWESTERN ROCKWALL COUNTY

AT 416 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER HUTCHINS...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...FORNEY...
HEATH...HUTCHINS...LANCASTER...MESQUITE...ROCKWALL...ROWLETT...
SEAGOVILLE...SUNNYVALE AND WILMER.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3298 9650 3281 9628 3256 9663 3256 9681
TIME...MOT...LOC 2216Z 223DEG 24KT 3263 9669
Special weather statement, Jan 20, 4:32 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CST WED JAN 20 2010

TXZ121-122-202300-
VAN ZANDT TX-KAUFMAN TX-
432 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN KAUFMAN COUNTY
  NORTHWESTERN VAN ZANDT COUNTY

AT 430 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF KAUFMAN...MOVING NORTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...GRAYS PRAIRIE...
KAUFMAN...KEMP AND WILLS POINT.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WARNING FOR QUARTER SIZE HAIL REMAINS IN
EFFECT UNTIL 530 PM FOR NORTHWESTERN KAUFMAN COUNTY NEAR FORNEY.

IF THIS STORM 9 MILES SOUTHEAST OF KAUFMAN INTENSIFIES...A SEVERE
WEATHER WARNING MAY BE NEEDED FOR SOUTHERN AND EASTERN PARTS OF
KAUFMAN COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3236 9614 3236 9620 3244 9639 3285 9617
      3279 9587 3278 9586 3277 9582
TIME...MOT...LOC 2230Z 226DEG 19KT 3247 9624
Special weather statement, Jan 20, 4:33 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CST WED JAN 20 2010

TXZ122-135-202300-
VAN ZANDT TX-HENDERSON TX-
433 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL HENDERSON COUNTY
  SOUTHEASTERN VAN ZANDT COUNTY

AT 433 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF ATHENS...MOVING NORTHEAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EDOM AND VAN.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3221 9580 3235 9594 3256 9567 3241 9550
      3240 9549
TIME...MOT...LOC 2233Z 231DEG 22KT 3229 9581
Special weather statement, Jan 20, 4:43 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CST WED JAN 20 2010

TXZ103-118-202315-
DENTON TX-TARRANT TX-
443 PM CST WED JAN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL DENTON COUNTY
  NORTH CENTRAL TARRANT COUNTY

AT 443 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF KELLER...MOVING NORTHEAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE...
COPPER CANYON...CORRAL CITY...DOUBLE OAK...FLOWER MOUND...HASLET...
HIGHLAND VILLAGE...KELLER...NORTHLAKE...ROANOKE...SOUTHLAKE...TROPHY
CLUB AND WATAUGA.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3320 9715 3306 9697 3285 9726 3290 9741
TIME...MOT...LOC 2243Z 222DEG 21KT 3293 9729

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 6:19 AM CSTDense Fog AdvisoryFWDCooke, Denton, Erath, Hood, Jack, Montague and 5 more4 hr
Jan 20, 3:18 PM CSTSpecial Weather StatementFWDHood, Parker27 min
Jan 20, 3:45 PM CSTSpecial Weather StatementFWDParker30 min
Jan 20, 4:00 PM CSTSpecial Weather StatementFWDKaufman30 min
Jan 20, 4:16 PM CSTSpecial Weather StatementFWDRockwall29 min
Jan 20, 4:25 PM CSTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall65 min
Jan 20, 4:32 PM CSTSpecial Weather StatementFWDKaufman28 min
Jan 20, 4:33 PM CSTSpecial Weather StatementFWDVan Zandt27 min
Jan 20, 4:36 PM CSTSevere Thunderstorm WarningFWDKaufman, Van Zandt54 min
Jan 20, 4:43 PM CSTSpecial Weather StatementFWDDenton32 min
Jan 20, 4:48 PM CSTSevere Thunderstorm WarningFWDCollin, Hunt57 min
Jan 20, 5:27 PM CSTSevere Thunderstorm WarningFWDRains, Van Zandt63 min
Jan 20, 5:36 PM CSTSpecial Weather StatementFWDDelta24 min
Jan 20, 5:39 PM CSTSpecial Weather StatementFWDFannin36 min
Jan 20, 5:42 PM CSTSevere Thunderstorm WarningFWDDelta, Lamar63 min
Jan 20, 5:47 PM CSTSevere Thunderstorm WarningFWDHopkins, Hunt58 min
Jan 20, 5:51 PM CSTSpecial Weather StatementFWDHenderson24 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.